# SDR SWAA040574

- Difficulty date: February 24, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 50,128 hours, 46,846 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER SPLICE CRACKED AT BS 360, STRINGER 4L.  REMOVED AND REPLACED STRINGER SLICE PER SRM.
